Advertisement

Separately meromorphic mappings into compact Kähler manifolds

  • Bernard Shiffman
Chapter
  • 48 Downloads
Part of the Aspects of Mathematics book series (ASMA, volume E 26)

Abstract

It was recently shown by Ivashkovich [2] that meromorphic mappings from a Hartogs domain into a compact Kähler manifold extend to the polydisk. In this note we use Ivashkovich’s extension theorem together with methods of [7], [9] to obtain some other generalizations of results of Hartogs [1] for meromorphic mappings into compact Kähler manifolds (Theorem 1, Theorem 4, Corollary 3).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    E Hartogs, Zur Theorie der analytischen Funktionen mehrerer unabhängiger Veränderlichen, insbesondere über die Darstellung derselben durch Reihen, welche nach Potenzen einer Veränderlichen fortschreiten,Math. Ann. 62 (1906), 1–88.Google Scholar
  2. [2]
    S. M. Ivashkovich, The Hartogs-type extension theorem for meromorphic maps into compact Kähler manifolds, Invent. Math. 109 (1992), 47–54.Google Scholar
  3. [3]
    M. V. Kazaryan, On functions of several complex variables that are separately meromorphic, Mat. Sb. 99 (1976), 141;Google Scholar
  4. M. V. Kazaryan, English translation, Math. USSR-Sb. 28 (1976), 481–489.CrossRefGoogle Scholar
  5. [4]
    M. V. Kazaryan, Meromorphic continuation with respect to groups of variables, Mat. Sb. 125 (1984), 384–397;MathSciNetGoogle Scholar
  6. M. V. Kazaryan, English translation, Math. USSR-Sb. 53 (1986), 385–398.zbMATHCrossRefGoogle Scholar
  7. [5]
    T. V. Nguyen and A. Zeriahi, Familles de polynômes presque partout bornées, Bull. Sci. Math. 107 (1983), 81–91.MathSciNetzbMATHGoogle Scholar
  8. [6]
    W. Rothstein, Ein neuer Beweis des Hartogsschen Hauptsatzes und seine Ausdehnung auf meromorphe funktionen, Math. Z. 53 (1950), 84–95.MathSciNetzbMATHCrossRefGoogle Scholar
  9. [7]
    B. Shiffman, Complete characterization of holomorphic chains of codimension one, Math. Ann. 274 (1986), 233–256.MathSciNetzbMATHCrossRefGoogle Scholar
  10. [8]
    B. Shiffman, Separate analyticity and Hartogs theorems, Indiana Univ. Math. J. 38 (1989), 943–957.MathSciNetzbMATHGoogle Scholar
  11. [9]
    B. Shiffman, Hartogs theorems for separately holomorphic mappings into complex spaces, C. R. Acad. Sci. Paris Sér. I 310 (1990), 89–94.Google Scholar
  12. [10]
    B. Shiffman, Separately meromorphic functions and separately holomorphic mappings, Proc. Sympos. Pure Math. 52 (1991), 191–198.MathSciNetCrossRefGoogle Scholar
  13. [11]
    J. Siciak, Separately analytic functions and envelopes of holomorphy of some lower dimensional subsets of CT’, Ann. Polon. Math. 22 (1970), 145–171.MathSciNetGoogle Scholar
  14. [12]
    J. Siciak, Extremal plurisubharmonic functions in C“, Ann. Polon. Math. 39 (1981), 175–211.MathSciNetzbMATHGoogle Scholar
  15. [13]
    Y.-T. Siu, Extension of meromorphic maps into Kähler manifolds, Ann. of Math. 102 (1975), 421–462.MathSciNetzbMATHCrossRefGoogle Scholar
  16. [14]
    T. Terada, Sur une certaine condition sous laquelle une fonction de plusieurs variables complexes est holomorphe, Publ. Res. Inst. Math. Sci. Ser. A 2 (1967), 383–396.MathSciNetCrossRefGoogle Scholar
  17. [15]
    K. Uhlenbeck and S. T. Yau, A note on our previous paper: On the existence of HermitianYang-Mills connections in stable vector bundles, Comm. Pure Appl. Math. 42 (1989), 703–707.MathSciNetzbMATHGoogle Scholar
  18. [16]
    V. P. Zaharjuta, Separately analytic functions, generalizations of Hartogs’ theorem, and envelopes of holomorphy, Mat. Sb. 101 (1976), 143;MathSciNetGoogle Scholar
  19. V. P. Zaharjuta, English translation, Math. USSR-Sb. 30 (1976), 51–67.CrossRefGoogle Scholar

Copyright information

© Springer Fachmedien Wiesbaden 1994

Authors and Affiliations

  • Bernard Shiffman

There are no affiliations available

Personalised recommendations